Publication detail

On a close to symmetric system of difference equations of second order

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a close to symmetric system of difference equations of second order

English Title

On a close to symmetric system of difference equations of second order

Type

journal article in Web of Science

Language

en

Original Abstract

Closed form formulas of the solutions to the system of difference equations of the second order are found. The domain of undefinable solutions to the system is described.

English abstract

Closed form formulas of the solutions to the system of difference equations of the second order are found. The domain of undefinable solutions to the system is described.

Keywords

system of difference equations; closed form solution; long-term behavior; periodic solution

RIV year

2015

Released

29.12.2015

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2015

Number

264

State

US

Pages from

1

Pages to

17

Pages count

17

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT115982,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a close to symmetric system of difference equations of second order",
  annote="Closed form formulas of the solutions to the system of difference equations of the second order are found. The domain of undefinable solutions to the system is described.",
  address="Springer Nature",
  chapter="115982",
  doi="10.1186/s13662-015-0591-7",
  howpublished="online",
  institution="Springer Nature",
  number="264",
  volume="2015",
  year="2015",
  month="december",
  pages="1--17",
  publisher="Springer Nature",
  type="journal article in Web of Science"
}